Journal of Modern Dynamics
ISSN 1930-5311 (print)         ISSN 1930-532X (electronic)
 
Home About JMD Editorial Board All volumes For Authors Subscription


Since the Journal of Modern Dynamics has been in existence, every cohort of Fields medalists has included JMD authors. To celebrate this distinction, AIMS is making their JMD articles openly available:
Artur Avila (Fields medal 2014): Uniform exponential growth for some SL(2, R) matrix products, Journal of Modern Dynamics, 3 (2009), 549-554. doi:10.3934/jmd.2009.3.549
Click here to view more

Search
Display Publications
 
Volume 8, 2014
Volume 8, Number 2, June 2014
Volume 8, Number 1, March 2014
 
Volume 7, 2013
Volume 7, Number 4, December 2013
Volume 7, Number 3, September 2013
Volume 7, Number 2, June 2013
Volume 7, Number 1, March 2013
 
Volume 6, 2012
Volume 6, Number 4, October 2012
Volume 6, Number 3, July 2012
Volume 6, Number 2, April 2012
Volume 6, Number 1, January 2012
 
Volume 5, 2011
Volume 5, Number 4, October 2011
Volume 5, Number 3, July 2011
Volume 5, Number 2, April 2011
Volume 5, Number 1, January 2011
 
Volume 4, 2010
Volume 4, Number 4, October 2010
Volume 4, Number 3, July 2010
Volume 4, Number 2, April 2010
Volume 4, Number 1, January 2010
 
Volume 3, 2009
Volume 3, Number 4, October 2009
Volume 3, Number 3, July 2009
Volume 3, Number 2, April 2009
Volume 3, Number 1, January 2009
 
Volume 2, 2008
Volume 2, Number 4, October 2008
Volume 2, Number 3, July 2008
Volume 2, Number 2, April 2008
Volume 2, Number 1, January 2008
 
Volume 1, 2007
Volume 1, Number 4, October 2007
Volume 1, Number 3, July 2007
Volume 1, Number 2, April 2007
Volume 1, Number 1, January 2007
Article Title:
Author(s):
Year:
Key
words:
MSC:

Advanced Search